# SDR 2005FA0001524

- Difficulty date: September 4, 2005
- Submitted: November 15, 2005
- Operation: General aviation
- Aircraft: CGPHC
- Make and model: Hughes 369D
- Aircraft serial: 1802570
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 369D2921143
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE MECHANIC SAW THE FORWARD LT SKID TUBE WAS ANGLED UP SEVERAL DEGREES.  IT WAS DISCOVERED THAT THE TUBE WAS CRACKED UNDER THE FORWARD FOOT AND SKID PLATE.  REPLACED UNIT. (K)
